# SDR SIMA0712

- Difficulty date: March 11, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N218AE
- Make and model: Saab 340B
- Aircraft serial: 340B218
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GS00542405
- Condition: Failed
- Location: Row 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3652 - EMERGENCY FLOOR LIGHTING INOPERATIVE AT SEAT 5B.  REMOVED AND REPLACED BULB AT 5B IAW AMM 33-50-20.  OPS CHECK GOOD.  (M)
